# SDR FDEA201104141486

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114N4005116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT - DELAMINATION FOUND ON WEDGE AFT SIDE 3-4 INCHES FROM INBD SIDE. DAMAGED AREA ON LT WING NR 4 SLAT WEDGE AFT SIDE SKIN, 3 TO 4 INCHES FROM INBD SIDE,  REMOVED AND REPAIRED IAW SRM 51-70-10 REV 102, REPAIR 4. REPAIR IS CLASSIFIED AS MAJOR.
